• Title of article

    Hardy–Sobolev inequalities in half-space and some semilinear elliptic equations with singular coefficients Original Research Article

  • Author/Authors

    Shaowei Chen، نويسنده , , Shujie Li، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    25
  • From page
    324
  • To page
    348
  • Abstract
    We study some semilinear elliptic equations with singular coefficients which relate to some Hardy–Sobolev inequalities. We obtain some existence results for these equations and give a theorem for prescribing the Palais–Smale sequence for these equations. Moreover, we find some interesting connections between these equations and some semilinear elliptic equations in hyperbolic space. Using these connections, we obtain many new results for these equations.
  • Keywords
    Hyperbolic space , Palais–Smale sequence , Hardy–Sobolev inequalities , Semilinear equations
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2007
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    859522